MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112260-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Embolism/Embolus (4438)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a presentation at the (b)(6) that the incidence of distal embolism in the jet-forward study was (b)(4).Jetstream atherectomy catheters have been selected for atherectomy procedures to treat heavily calcified lesions.Of the procedures analyzed in the jet-forward study presentation at the (b)(6) research symposium, distal embolism was reported to have occurred at a (b)(4) incidence rate.There was no reported information regarding interventions or the patient statuses following the procedures.
 
Additional Manufacturer Narrative
B3: date of event was estimated based on the day boston scientific became aware of the event.Detailed product information was not provided to bsc as the account did not have the available information.Because the product lot number is unknown, we are unable to provide the complete unique identifier (udi) #.

Brand Name
JETSTREAM? SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22800491
Report Number2124215-2025-55889
Device Sequence Number12959243
Product Code MCW
UDI-Device Identifier08714729889830
UDI-Public(01)08714729889830
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number112260-001
Device Catalogue Number112260-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Initial Report FDA Received Date08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown